Posted by Ree (22.214.171.124) on February 02, 2001 at 20:56:59:
In Reply to: low bp/sleeping posted by Karla on February 02, 2001 at 16:39:43:
When you are on meds like these you have to be sure your potasium levels are normal. When your blood pressure drops its sometimes and indicator that there is another problem. When Dave took inderol (sp?) during one cycle of clusters he couldnt lift his arms and he also has the same symptoms this time after taking the neurontin and imatrex. If you are weak and sleeping all the time you should let your doctor know. You dont want to bottom out with that blood pressure.
Be sure you are taking a multi vitamin and eating right when you can. God Bless... hope I helped. Dave got a good one when we were picking out new glasses for him today and we had to leave the place without his glasses. The CH seem to throw a curve into everything he tries to do lately...
Post a Followup